# SDR HNAA2020092500269

- Difficulty date: September 23, 2020
- Submitted: September 25, 2020
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- Aircraft time: 46,898 hours, 43,096 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frames 2-3
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE 1, TWO DENTS LOCATED BETWEEN FRAMES 2 AND 3, STR 04L AND 06L.  MAINTENANCE REPAIRED, IAW E01-53-20-0357, EO1-53-20-0355, SRM53-10-01, AND SRM 51-75-04.
